# SDR CA120629010

- Difficulty date: June 21, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- System (JASC): 5540 · Rudder Structure
- Part: Bearing
- Part number: DAT4864A
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING LINE INSPECTION, THE TECHS NOTED THAT LT RUDDER SKIN WAS INTERFERING WITH PANEL, PN 215-30054-418.  AFTER FURTHER INVESTIGATION THE OPERATOR FOUND THAT RUDDER WAS LOWERED ABOUT 5.0 MM, .197".  AFTER RUDDDER REMOVAL THE OPERATOR FOUND THAT LOWER TORQUE TUBE UPPER BEARING WAS CORRODED & CAUSED THE RUDDER TO BE 
LOWERED.
